# SDR AWXA9700566

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 831136
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 14 AND 19 ESCAPE PATH LIGHTING MISSING COVERS.  REMOVED AND REPLACED ESCAPE PATH LIGHTING ASSEMBLIES, OPS CHECK GOOD.  STC - BOEING STANDARD.
